IJPAM: Volume 96, No. 2 (2014)


Anjana Bhattacharyya
Department of Mathematics
Victoria Institution (College)
78 B, A.P.C. Road
Kolkata, 700009, INDIA

Abstract. In this paper a new type of fuzzy regularity, viz. fuzzy $s^{*}$-regularity has been introduced and studied by introducing a newly defined closure operator, viz.,$s^{*}$-closure operator. Also we have found the mutual relationship among other closure operators defined earlier. In Section 4, it has been shown that $s^{*}$-closure operator is an idempotent operator in fuzzy $s^{*}$-regular space and in the last section some characterizations of $s^{*}$-closure operator have been done via fuzzy net.

Received: July 1, 2014

AMS Subject Classification: 54A40, 54D99

Key Words and Phrases: fuzzy $s^{*}$-closure operator, fuzzy $s^{*}$-closed set, fuzzy $s^{*}$-regular space, $s^{*}$-convergence of a fuzzy net

Download paper from here.

DOI: 10.12732/ijpam.v96i2.9 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 96
Issue: 2
Pages: 279 - 288

$s$$^{*}$-CLOSURE OPERATOR AND $s^{*}$-REGULARITY IN FUZZY SETTING%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).